# SDR ASAA9610086

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACKLIGHTS WERE FOUND INOPERATIVE AT ROWS 10/11.  REPLACED BATTERY PACK AT ROW11 RECEIVER AND LIGHTS OPERATED NORMALLY.(M)
